# SDR DHL2005740531

- Difficulty date: March 27, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Flap Track
- Part time: 21,930 hours, 46,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE FALSE SPAR HAS A TWO INCH CRACK JUST INBD OF NR 6 FLAP TRACK WBL 202 WING STA 330.5.  REMOVED AND DISPLACED R/WING LOWER T/EDGE PANELS AS REQUIRED FOR ACCESS IAW B727 SRM 51-30-2.  CUT OUT AND REMOVED 52" SECTION OF CRACKED AUX SPAR LWR CHORD FROM WBL 192.5 TO OUTBD END IAW B727 S/B 57-158 REV 1 FIG 6.  FABRICATED NEW SECTION OF LOWER SPAR CHORD 52" L FROM P/N BAC 1514-1437 MATPO NR 5080207 RADIUSED STRAP 15 1/2".090 7075T6 MAT PO NR 9001777 AND 2EA REPAIR ANGLE 2" BY 1" BY 15 1/2"L FROM 7075T6 .071 PO NR 5080213 IAW B727 S/B 57-158 REV 1 FIG 6.  TREATED AND PRIMED NEW CHORD SECTION RADIUS STRAPS REPAIR ANGLE IAW B727 SRM 51-10-2.  INSTALLED NEW SPAR AND SPLICE REPAIR IAW B727 S/B 57-158 R
